# SDR AALA202411141495

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 67,669 hours, 39,982 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Cable
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CLEANERS REPORTED CAPTAINS SLIDING WINDOW STUCK IN THE OPEN POSITION. MAINTENNACE CONFIRMED THAT THE LATCH IS JAMMED, AND WINDOW CANNOT BE CLOSED. MAINTENANCE RELOCATED THE BOUND CABLE ON THE SLIDING WINDOW TRACK, CLEANED AND LUBRICATED TRACK PER AMM 12-22-56.
